MAUDE Adverse Event Report: NINGBO SHENYU DRIVE; BATH BENCH

NINGBO SHENYU DRIVE; BATH BENCH
Model Number 12486
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a bath bench.The device was in use by the end-user for a year.Pms does not anticipate return of the device for evaluation.Patient requires compensation.The end-user was sitting on chair in his shower and the chair collapsed.The bracket connecting the seat to the legs had failed.His neck and back hit the wall.He injured his tailbone.Physical therapy and a chiropractor was required.He noted that the device was stored in a dry area of the bathroom.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
NINGBO SHENYU
west of tanjialing road
juyao
zhejiang,, 31540 8
CH  315408
MDR Report Key8458364
Report Number2438477-2019-00012
Device Sequence Number344454
Product Code ILS
UDI-Device Identifier00822383108902
UDI-Public822383108902
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2019
Report Date (Section F) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/11/2019
Device Age13 MO
Event Location Home
Date Report to Manufacturer03/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight92
Date Report Sent to FDA03/27/2019